# SDR USAA2012121200005

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 34,393 hours, 20,486 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RT EMERGENCY EXIT DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED ASSIST BOTTLE TO CORRECT PRESSURE.  LEAK CHECKS GOOD.
